Czechoslovak Mathematical Journal, Vol. 57, No. 2, pp. 553-572, 2007

Some inequalities involving upper bounds for some matrix operators I

R. Lashkaripour, D. Foroutannia

R. Lashkaripour, D. Foroutannia, Dept. of Math., Sistan and Baluchestan University, Zahedan, Iran, e-mail: lashkari@hamoon.usb.ac.ir, d_foroutan@math.com

Abstract: In this paper we consider the problem of finding upper bounds of certain matrix operators such as Hausdorff, Norlund matrix, weighted mean and summability on sequence spaces $l_p(w)$ and Lorentz sequence spaces $d(w,p)$, which was recently considered in [9] and [10] and similarly to [14] by Josip Pecaric, Ivan Peric and Rajko Roki. Also, this study is an extension of some works by G. Bennett on $l_p$ spaces, see [1] and [2].

Keywords: inequality, norm, summability matrix, Hausdorff matrix, Norlund matrix, weighted mean matrix, weighted sequence space and Lorentz sequence space

Classification (MSC 2000): 47-99, 15A60


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]